Hello! I posted a while ago on here about my upcoming Rituxan treatment, it had all went well and not as horrible as I was imagining it to be, but something weird has happened about 3 weeks ago (I think around the time of my last treatment)
My gums were getting a little swollen for a few weeks and I didn't really notice it at all until one day when I was sucking through a straw, two of my teeth felt reallllly weird, and loose. So I looked into the mirror and discovered my gum had a black blister/scab on it and all the way down my top gum were swollen and red. I thought maybe I just wasn't taking care of my teeth like I should be and brushed it off as gengivitis. Ive had it before when I had braces, but there were no black blisters or anything like that.
So I regularly brushed my teeth twice a day and used mouth wash and even salt water (thought that would help but thats mostly for the throat) and still the blister is there, my gums would bleed when I brush them but its not as bad as before.
I finally looked online as a last alternative to having to go to the Indian Health Center to see a dentist (the only way I could, thank god Im enrolled) But when I was looking online I noticed one of the causes for swollen/bleeding gums was chemotherapy.....then I remembered that I had Rituxan and it all clicked.
Has anyone had a weird gum related side effect like this with ANY form of lupus treatment? Im seeing my doctor next week and will tell him about it, but if not then ill have to make an appointment with a dentist (not really sure how that would help though)